Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleEfficient computation of maximal orders in Artin–Schreier extensions
Author(s) Nicole Sutherland
TypeArticle in Journal
AbstractWe describe an algorithm, linear in the degree of the field, for computing pseudo bases for integral closures of holomorphy rings in Artin–Schreier extensions of global function fields and a similar algorithm, also linear in the degree of the field, for computing pseudo bases for S-maximal orders of Artin–Schreier extensions of global function fields. We give examples comparing the running time of our algorithm to that of Round 2 and Fraatz (2005).
KeywordsMaximal orders, Artin–Schreier extensions
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717112001873
LanguageEnglish
JournalJournal of Symbolic Computation
Volume53
Number0
Pages26 - 39
Year2013
Edition0
Translation No
Refereed No
Webmaster